# SDR ALGA2012110729142

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 13,009 hours
- System (JASC): 7430 · Ignition Switching
- Part: Master Switch
- Part number: W31XZM1G30
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFTER START UP, THE AVIONICS MASTER SWITCH DID NOT SUPPLY POWER TO AVIONICS AFTER IT WAS TOGGLED ON.  REPLACED AVIONICS MASTER SWITCH.
